Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Table errata: Tables of integral transforms. Vol. 1 [McGraw-Hill, New York, 1954; MR 15, 868] by A. Erdélyi, W. Magnus, F. Oberhettinger and F. G. Tricomi


Authors: J. H. Knight and J. R. Philip
Journal: Math. Comp. 50 (1988), 653
MSC: Primary 44-00; Secondary 00A20
Original Article: Math. Comp. 66 (1997), 1689-1696.
MathSciNet review: 929560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 44-00, 00A20

Retrieve articles in all journals with MSC: 44-00, 00A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1988-0929560-1
PII: S 0025-5718(1988)0929560-1
Article copyright: © Copyright 1988 American Mathematical Society